IJSRSET calls volunteers interested to contribute towards the scientific development in the field of Science, Engineering and Technology

Home > IJSRSET162473                                                     


Existence of Nonoscillatory Solutions of First-Order Neutral Difference Equations

Authors(3):

A. George Maria Selvam, M. Paul Loganathan, C. Silambarasan
  • Abstract
  • Authors
  • Keywords
  • References
  • Details
In this paper, we study the existence of nonoscillatory solution of first-order neutral difference equations with delay and advance terms. Some sufficient conditions for the existence of positive solutions are obtained. Banach contraction principle is used in the proofs of the results.

A. George Maria Selvam, M. Paul Loganathan, C. Silambarasan

Difference Equations, Nonoscillation, Positive Solutions, Banach Contraction Principle.

  • P. Agarwal, M. Bohner, S.R. Grace, D. ORegan, Discrete Oscillation Theory, Hindawi Publishing Corporation, 2005.
  • P. Agarwal, S. R. Grace, D. O’Regan, Oscillation Theory for Difference and Functional Differential Equations, Kluwer Academic, (2000).
  • Candan, Existence of non-oscillatory solutions of first order nonlinear neutral differential equations, Appl. Math. Lett., 26 (2013), 1182 – 1186.
  • George Maria Selvam, M. Paul Loganathan and C. Silambarasan, Existence of Nonoscillatory Solutions of Third-Order Nonlinear Neutral Delay Difference Equations, International Journal of Engineering Research & Management Technology (IJERMT), ISSN: 2348 – 4039, March – 2016, Volume – 3, Issue – 2.
  • Hale, Theory of Functional Differential Equations, Vol. 3, Applied Mathematical Sciences, Springer, 2nd edition, 1977.
  • Jinfa, Existence of a nonoscillatory solution of a second-order linear neutral difference equation, Appl. Math. Lett. 20 (2007) pp. 892 – 899.
  • R. S. Kulenovic and S. Hadziomerspahic, Existence of nonoscillatory solution of second order linear neutral delay equation, Journal of Mathematical Analysis and Applications, Vol.228, no.2, 436 – 448, 1998.
  • Lourdu Marian, M. Paul Loganathan, A. George Maria Selvam, Existence of Nonoscillatory Solutions of Second Order Linear Neutral Delay Difference Equations with Forcing term, International Journal of Engineering Research and Applications (IJERA), Vol. 2, Issue 1, Jan – Feb 2012, pp.1099 – 1107.
  • Tuncay Candan, Existence of non-oscillatory solutions to first-order neutral differential equations, Electronic Journal of Differential Equations, Vol. 2016 (2016), No. 39, pp. 1–11.
  • H. Yu, H.Z. Wang, Nonoscillatory solutions of second-order nonlinear neutral delay equations, J. Math. Anal. Appl. 311 (2005), 445 – 456.
  • Yong Zhou, Existence for nonoscillatory solutions of second order nonlinear differential equations, J. Math. Anal. Appl. 331 (2007), 91 – 96.

Publication Details

Published in : Volume 2 | Issue 4 | July-August - 2016
Date of Publication Print ISSN Online ISSN
2016-08-30 2395-1990 2394-4099
Page(s) Manuscript Number   Publisher
370-379 IJSRSET162473   Technoscience Academy

Cite This Article

A. George Maria Selvam, M. Paul Loganathan, C. Silambarasan, "Existence of Nonoscillatory Solutions of First-Order Neutral Difference Equations", International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 2, Issue 4, pp.370-379, July-August-2016.
URL : http://ijsrset.com/IJSRSET162473.php